MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND

SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number 11668590
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Save logs were captured, patient de-identified and put onto usb.Patient is being called back for a secondary stress echo since it is inconclusive.
 
Event or Problem Description
On (b)(6) 8 am central time a full echo was performed and a report was saved, without ending the exam the sonographer then went into stress echo protocol (treadmill contrast) and performed normal rest and post images.Measurements were made on the post stress images for ejection fraction.The sonographer stored a secondary report that included the stress post measurements.The study was ended and scent to picom (pacs).On (b)(6) am, one of the physicians called saying there are no stress echo images seen only the original full echo.When i arrived, it was past 24 hours and you can no longer append images.The full original exam was seen, and the post images with contrast that were measured for ejection fraction as well as the post stress report.However, there were no stress echo images on the study.The images jumped from number 91 to number 183 on the thumbnails, with nothing in between.

Common Device Name
ULTRASOUND
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24801244
Report Number3023245-2026-00030
Device Sequence Number13247934
Product Code IYN
UDI-Device Identifier04056869996295
UDI-Public04056869996295
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11668590
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date04/07/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown